Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Infant having flu, high fever, diarrhea, forehead, cheeks, temples red. Is this cause of concern?

Good Morning--My 22 month old daugther started with the flu 3 days ago. She woke at 3am today with diarrhea and a high fever of 103. I noticed when I got her out of bed the tops of her cheeks, temples and forehead were extremely red. I gave her some infant aceteminphen and the fever broke shortly after, however the redness on the forehead went away but the tops of cheeks and temple redness has not gone away. Is this cause for concern? She has had high fevers in the past, but never this kind of symptom. Thank you!
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
Most often this is due to viral infection and will subside on its own and so there is no need to worry.
Just continue giving acetaminiphen for fever and give enough fluids to keep her well hydrated.
Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor